# SDR UIEA2018081901741

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,087 hours, 19,934 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR WOULD NOT PAINT CELLS THAT WERE VISIBLE IN VMC AND CONFIRMED TO BE THERE BY ATC. T/S PER FIM 34-43 FT 805 NO FAULTS NOTED, OK TO CONTINUE SERVICE.
